| Catalog Number |
109.640 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/21/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 10 days after the dental implant was installed in patient¿s mouth, non-osseointegration was observed.40 ncm of primary stability was achieved and immediate load was not performed.The patient presented bone type i.